# SDR SWAA031098

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,622 hours, 56,596 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: 65C25927
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND AILERONS DIFFICULT TO MOVE OUT OF CENTER DETENT.  REMOVED AND REPLACED 4 EA BEARINGS ON AILERON CONTROL DRUM PER MM.
